Analytical blowup solutions to the pressureless Navier–Stokes–Poisson equations with density-dependent viscosity in Rᴺ

Research output: Contribution to journalArticles

11 Citations (Scopus)

Abstract

We study the pressureless Navier–Stokes–Poisson equations with density-dependent viscosity. With the extension of the blowup solutions for the Euler–Poisson equations, the analytical blowup solutions, in radial symmetry, in Rᴺ (N ≥ 2) are constructed. Copyright © 2009 IOP Publishing Ltd and London Mathematical Society.
Original languageEnglish
Pages (from-to)2261-2268
JournalNonlinearity
Volume22
Issue number9
DOIs
Publication statusPublished - 2009

Citation

Yuen, M. (2009). Analytical blowup solutions to the pressureless Navier–Stokes–Poisson equations with density-dependent viscosity in Rᴺ. Nonlinearity, 22(9), 2261-2268. doi: 10.1088/0951-7715/22/9/010

Fingerprint Dive into the research topics of 'Analytical blowup solutions to the pressureless Navier–Stokes–Poisson equations with density-dependent viscosity in Rᴺ'. Together they form a unique fingerprint.